On true solutions with Gevrey type Asymptotic expansion of some nonlinear partial differential equations in the complex domain

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)265-280
JournalRIMS kokyuroku Bessatsu
VolumeB5
Publication statusPublished - 2008 Jan 1

Cite this

@article{fd6cbb89dae84b9dac9f106f8615c628,
title = "On true solutions with Gevrey type Asymptotic expansion of some nonlinear partial differential equations in the complex domain",
author = "Hiroshi YAMAZAWA",
year = "2008",
month = "1",
day = "1",
language = "English",
volume = "B5",
pages = "265--280",
journal = "RIMS kokyuroku Bessatsu",

}

TY - JOUR

T1 - On true solutions with Gevrey type Asymptotic expansion of some nonlinear partial differential equations in the complex domain

AU - YAMAZAWA, Hiroshi

PY - 2008/1/1

Y1 - 2008/1/1

M3 - Article

VL - B5

SP - 265

EP - 280

JO - RIMS kokyuroku Bessatsu

JF - RIMS kokyuroku Bessatsu

ER -